MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY POLY SZ 4 8MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY POLY SZ 4 8MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33654408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 12/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject: (b)(6) uk infinity total ankle system study.Small gape at the distal end of the surgical wound with some oozing.Narrative of adverse event: patients wife contacted foot and ankle helpline reported small gape at the distal end of the patients wound.Was to keep wound clean and dry, there were no signs of infection.Reviewed in clinic (b)(6) 2018, some oozing but improving, cleaned and redressed and to be kept dry until scab formed.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(6).Small gape at the distal end of the surgical wound with some oozing.Narrative of adverse event: patients wife contacted foot and ankle helpline reported small gape at the distal end of the patients wound.Was to keep wound clean and dry, there were no signs of infection.Reviewed in clinic (b)(6) 2018, some oozing but improving, cleaned and redressed and to be kept dry until scab formed.".

Brand Name
INFINITY POLY SZ 4 8MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20682336
Report Number3010667733-2024-00873
Device Sequence Number17949380
Product Code HSN
UDI-Device Identifier00840420122797
UDI-Public00840420122797
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/22/2025
Device Catalogue Number33654408
Device Lot Number1592303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight92 KG